# SDR SWAA2016101308723

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 68,391 hours, 54,602 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER INBOARD LUG BROKEN.    R & R NR 5 SPOILER IAW AMM.
